MathSciNet Relay Station
MathSciNet bibliographic data
MR36763 20.0X
Mautner, F. I. Unitary representations of locally compact groups. II. Ann. of Math. (2) 52, (1950). 528–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement